# SDR J7SA60345201008

- Difficulty date: August 10, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N265FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60345
- Aircraft time: 1,703 hours, 1,188 cycles
- Engine: Pwa PW305A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 270213859A4BT430
- Part serial: 1031NSNNSN
- Condition: Failed
- Location: Hyd System
- Part time: 1,703 hours, 1,188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

OILY ODOR AND "SMOKE" IN COCKPIT AND CABIN UPON TAKEOFF. SMOKE BEGAN DISSIPATING AFTER CREW TURNED CABIN AIR SWITCH OFF.  AIR RETURN BACK TO DEPARTURE WITH UNEVENTFUL LANDING AND TAXI.  FOUND BLEED AIR PRESSURE REGULATOR INLINE TO RESERVOIR, BLOW OUT DUE TO FAILED CHECK VALVE. ALLOWED HYD FLUID TO BACKFLOW INTO PRESSURIZATION SYS.  REPLACED BLEED AIR PRESSURE REGULATOR, FILTER AND CHECK VALVE. REMOVED  AND CLEANED PRESSURIZATION SHUTOFF VALVE.  OPS AND LEAK CHECK GOOD.
